I was just saying on my main blog that I’ve steadily been losing weight over the last month and a half.
It’s all because of a new migraine medication that I started taking in mid-August.
The migraine medication is the strangest medication I’ve ever been on. It’s an anticonvulsant, and it has tons of strange side effects … some pretty odd ones that I’ve had to deal with over the last 6 weeks. However, it’s been worth it, because, while my migraines aren’t totally gone (they were at first), they are a lot better than they were, and the one odd side effect that I’m sure almost everyone that gets prescribed this medication hopes for happened – weight loss!
I’ve lost about 15 pounds in the last month or so. I really haven’t changed my eating habits all that much, but I guess I do have some appetite suppression and I’m eating a bit less than I used to, plus some things like the Coca Cola that I used to drink each night (1 can only) tastes horrid. If this medication didn’t have so many weird side effects it would be one of the best diet pills ever.
If this keeps up I’m going to have to go on a big shopping spree in a couple of months. Almost none of my clothes fit right anymore. Everything is lose. I’ve already gone down two pant sizes and my bras are well .. hanging off me. LOL